ASYMPTOTIC STABILITY OF DELAY-DIFFERENCE CONTROL SYSTEM VIA MATRIX INEQUALITIES
by: Kreangkri Ratchagit Page: 277 - 283 Far East Journal of Applied Mathematics Volume 35, Issue 3, Pages 277 - 283 (June 2009) Downloads: 418 Views: 1113
ASYMPTOTIC STABILITY OF TIME VARYING DELAY-DIFFERENCE SYSTEM OF HOPFIELD NEURAL NETWORKS VIA MATRIX INEQUALITIES AND APPLICATION
by: Kreangkri Ratchagit Page: 285 - 291 Far East Journal of Applied Mathematics Volume 35, Issue 3, Pages 285 - 291 (June 2009) Downloads: 407 Views: 1392
ON POSITIVE SOLUTIONS FOR A CLASS OF -LAPLACIAN PROBLEMS
by: G. A. Afrouzi and H. Ghorbani Page: 293 - 300 Far East Journal of Applied Mathematics Volume 35, Issue 3, Pages 293 - 300 (June 2009) Downloads: 426 Views: 1466
PEAKONS, SOLITARY PATTERNS AND PERIODIC SOLUTIONS FOR GENERALIZED GILSON-PICKERING EQUATIONS
by: Chunhai Li, Shengqiang Tang, Wentao Huang and Aiyong Chen Page: 301 - 307 Far East Journal of Applied Mathematics Volume 35, Issue 3, Pages 301 - 307 (June 2009) Downloads: 540 Views: 1437
ON THE ETA-PRODUCT OF THE ELLIPTIC ROOT SYSTEM
by: Tadayoshi Takebayashi Page: 309 - 314 Far East Journal of Applied Mathematics Volume 35, Issue 3, Pages 309 - 314 (June 2009) Downloads: 404 Views: 1401
by: Tadayoshi Takebayashi Page: 315 - 319 Far East Journal of Applied Mathematics Volume 35, Issue 3, Pages 315 - 319 (June 2009) Downloads: 478 Views: 1457
by: Tadayoshi Takebayashi Page: 321 - 326 Far East Journal of Applied Mathematics Volume 35, Issue 3, Pages 321 - 326 (June 2009) Downloads: 466 Views: 1352
by: Tadayoshi Takebayashi Page: 327 - 331 Far East Journal of Applied Mathematics Volume 35, Issue 3, Pages 327 - 331 (June 2009) Downloads: 488 Views: 1446
by: Tadayoshi Takebayashi Page: 333 - 336 Far East Journal of Applied Mathematics Volume 35, Issue 3, Pages 333 - 336 (June 2009) Downloads: 497 Views: 1335
by: Tadayoshi Takebayashi Page: 337 - 344 Far East Journal of Applied Mathematics Volume 35, Issue 3, Pages 337 - 344 (June 2009) Downloads: 428 Views: 1427
by: Tadayoshi Takebayashi Page: 345 - 350 Far East Journal of Applied Mathematics Volume 35, Issue 3, Pages 345 - 350 (June 2009) Downloads: 402 Views: 1402
ITERATIVE METHOD FOR NONLINEAR -PSEUDO-MONOTONE TYPE OPERATORS IN UNIFORMLY SMOOTH BANACH SPACES
by: A. M. Saddeek Page: 351 - 362 Far East Journal of Applied Mathematics Volume 35, Issue 3, Pages 351 - 362 (June 2009) Downloads: 424 Views: 1437
THE DERIVATIVE OF A CONTINUED FRACTION
by: L. R. Shenton and K. O. Bowman Page: 363 - 371 Far East Journal of Applied Mathematics Volume 35, Issue 3, Pages 363 - 371 (June 2009) Downloads: 750 Views: 1539
THE NORM INEQUALITIES FOR THE WEIGHTED H-L MEAN OPERATORS
by: Kuang Jichang Page: 373 - 385 Far East Journal of Applied Mathematics Volume 35, Issue 3, Pages 373 - 385 (June 2009) Downloads: 475 Views: 1467
SOME CONNECTIONS BETWEEN THE LOG SOBOLEV TYPE INEQUALITIES
by: Meelae Kim Page: 387 - 391 Far East Journal of Applied Mathematics Volume 35, Issue 3, Pages 387 - 391 (June 2009) Downloads: 455 Views: 1492
ON SOME PROPERTIES OF GAMMA AND BETA FUNCTIONS
by: W. T. Sulaiman (Iraq) Page: 393 - 409 Far East Journal of Applied Mathematics Volume 35, Issue 3, Pages 393 - 409 (June 2009) Downloads: 417 Views: 1133